Volume 8, Issue 1
Condensation of Least-energy Solutions of a Semilinear Neumann Problem

Xingbin Pan

DOI:

J. Part. Diff. Eq., 8 (1995), pp. 1-35.

Published online: 1995-08

Preview Full PDF 235 897
Export citation
  • Abstract

This paper is devoted to the study of tho least-energy solutions of a singularly perturbed Neumann problem involving critical Sobolev exponents. The condensation rate is given when n > 4 apd an asymptotic behavior result is obtained.

  • Keywords

Neumann problem least-energy solutions

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-8-1, author = {Pan , Xingbin }, title = {Condensation of Least-energy Solutions of a Semilinear Neumann Problem}, journal = {Journal of Partial Differential Equations}, year = {1995}, volume = {8}, number = {1}, pages = {1--35}, abstract = { This paper is devoted to the study of tho least-energy solutions of a singularly perturbed Neumann problem involving critical Sobolev exponents. The condensation rate is given when n > 4 apd an asymptotic behavior result is obtained.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5635.html} }
TY - JOUR T1 - Condensation of Least-energy Solutions of a Semilinear Neumann Problem AU - Pan , Xingbin JO - Journal of Partial Differential Equations VL - 1 SP - 1 EP - 35 PY - 1995 DA - 1995/08 SN - 8 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5635.html KW - Neumann problem KW - least-energy solutions AB - This paper is devoted to the study of tho least-energy solutions of a singularly perturbed Neumann problem involving critical Sobolev exponents. The condensation rate is given when n > 4 apd an asymptotic behavior result is obtained.
Xingbin Pan . (2019). Condensation of Least-energy Solutions of a Semilinear Neumann Problem. Journal of Partial Differential Equations. 8 (1). 1-35. doi:
Copy to clipboard
The citation has been copied to your clipboard